# SDR UPS204285

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expand Link
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE EXPANSION LINK AND BUSING AT STATION 740, RBL 25 AND WL 207.  MAINTENANCE REMOVED AND INSTALLED A NEW LINK IAW SRM 51-10-2, 53-10-1 AND 51-30-2.
